ON COINCIDENCE POINTS OF MULTIVALUED VECTOR MAPPINGS OF METRIC SPACES Статья Zhukovskiy E.S. Mathematical Notes. Том 100. 2016. С. 363-379
COINCIDENCE POINTS PRINCIPLE FOR SET-VALUED MAPPINGS IN PARTIALLY ORDERED SPACES Статья Arutyunov A.V., Zhukovskiy E.S., Zhukovskiy S.E. Topology and its Applications. Том 201. 2016. С. 330-343
ON ORDERED-COVERING MAPPINGS AND IMPLICIT DIFFERENTIAL INEQUALITIES Статья Zhukovskiy E.S. Differential Equations. Том 52. 2016. С. 1539-1556
ON COINCIDENCE POINTS FOR VECTOR MAPPINGS Статья Zhukovskiy E.S. Russian Mathematics. Allerton Press Incorporation. Том 60. 2016. С. 10-22
GENERALIZED FUNCTIONAL DIFFERENTIAL EQUATIONS: EXISTENCE AND UNIQUENESS OF SOLUTIONS Статья Ponosov A., Zhukovskiy E. Electronic Journal of Qualitative Theory of Differential Equations. University of Szeged. Том 2016. 2016.
ON THE SOLVABILITY OF IMPLICIT DIFFERENTIAL INCLUSIONS Статья Arutyunov A., Zhukovskiy E., Zhukovskiy S., De Oliveira V.A., Lobo Pereira F. Applicable Analysis. Том 94. 2015. С. 129-143
COINCIDENCE POINTS PRINCIPLE FOR MAPPINGS IN PARTIALLY ORDERED SPACES Статья Arutyunov A.V., Zhukovskiy E.S., Zhukovskiy S.E. Topology and its Applications. Том 179. 2015. С. 13-33